MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VERSACARE MED SURG BED; BED, FLOTATION THERAPY, POWERED

BAXTER HEALTHCARE CORPORATION VERSACARE MED SURG BED; BED, FLOTATION THERAPY, POWERED
Model Number P3201K
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
During dea result it was reported that versacare frame had brakes not holding while engaged.This occurred during baxter servicing./testing.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The baxter technician found the four casters needed to be replaced.Per the baxter service manual, perform annual preventive maintenance procedures to make sure all versacare bed components are functioning as originally designed.Brake casters should be checked for cuts, wear and quality of tread, etc.And replaced when necessary.Examine the brakes to see whether the bed moves when the brakes are set.Replace as necessary.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in feb 10, 2025.It is unknown if the facility performed any other preventative maintenance on this bed.The technician replaced the four casters to resolve the reported event.Based on this information, no further action is required.

Brand Name
VERSACARE MED SURG BED
Common Device Name
BED, FLOTATION THERAPY, POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24889575
Report Number1824206-2026-00868
Device Sequence Number10330596
Product Code IOQ
UDI-Device Identifier00887761000889
UDI-Public(01)00887761000889(11)120418
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP3201K
Device Catalogue NumberP3201K000374
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown